Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017 (2017), Article ID 1523825, 13 pages
https://doi.org/10.1155/2017/1523825
Research Article

Observer-Based Controller Design for a Class of Nonlinear Networked Control Systems with Random Time-Delays Modeled by Markov Chains

School of Engineering, Huzhou University, Huzhou, Zhejiang 313000, China

Correspondence should be addressed to Yanfeng Wang

Received 3 January 2017; Revised 14 February 2017; Accepted 1 March 2017; Published 30 March 2017

Academic Editor: Lei Zou

Copyright © 2017 Yanfeng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the observer-based controller design problem for a class of nonlinear networked control systems with random time-delays. The nonlinearity is assumed to satisfy a global Lipschitz condition and two dependent Markov chains are employed to describe the time-delay from sensor to controller (S-C delay) and the time-delay from controller to actuator (C-A delay), respectively. The transition probabilities of S-C delay and C-A delay are both assumed to be partly inaccessible. Sufficient conditions on the stochastic stability for the closed-loop systems are obtained by constructing proper Lyapunov functional. The methods of calculating the controller and the observer gain matrix are also given. Two numerical examples are used to illustrate the effectiveness of the proposed method.